# SDR MWEA001164

- Difficulty date: November 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,371 hours, 31,302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Part serial: 90150H00335067
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN WINDSHIELD CRACKED EN ROUTE TO BOS FROM MCI.  FOLLOWED QRH, DIVERTED TO MKE PER MAINTENANCE REQUEST.  REPLACED CAPTAINS WINDSHIELD.
